# SDR AALA20160829002

- Difficulty date: August 24, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 47,493 hours, 19,454 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLAPS SELECTED FROM 30 TO 40 ON LANDING.  FLAP INDICATOR STILL SHOWED FLAPS 30.  PERFORMED GO-AROUND. FLAPS CAME UP NORMALLY.  SELECTED FLAPS 30 ON NEXT LANDING ATTEMPT.  FLIGHT LANDED OK. SELECTED FLAPS 40 ON GROUND AND FLAPS EXTENDED OK.  INSPECTED FLAPS, NO DEFECTS NOTED.  ACCOMPLISHED FIM 27-51-00-810-836 AND 801.  FSEU AND FLAPS BITE AND OPERATIONS CHECKS NORMAL, NO FAULTS.  FLAP LOAD RELIEF ALSO CHECKED GOOD. YCLED FLAPS, OK FOR SERVICE.
